# SDR COEA2017052618923

- Difficulty date: May 26, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53372408228
- Condition: Corroded
- Location: Frm 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 31 LOWER FLANGE BETWEEN STRINGERS 18 - 19R HAD CORROSION.  REPAIR IAW SRAS PCETS-864/17.
